# SDR SIMA200710607

- Difficulty date: April 12, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 13,287 hours, 11,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BWT138005
- Condition: Blown
- Location: Cabin
- Part time: 13,287 hours, 11,652 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE AURAL WARNING ON TAKEOFF, SMOKE NOTED IN CABIN.  RETURNED TO LGA.  REMOVED AND REPLACED DUCT IAW EMB AMM 21-22-06.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
